Authors: Ivković, Stefan 
Title: Semi-Fredholm theory on Hilbert C*-modules
Journal: Banach Journal of Mathematical Analysis
Volume: 13
Issue: 4
First page: 989
Last page: 1016
Issue Date: 9-Oct-2019
Rank: M22
ISSN: 1735-8787
DOI: 10.1215/17358787-2019-0022
Abstract: 
We establish the semi-Fredholm theory on Hilbert C*-modules as a continuation of Fredholm theory on Hilbert C*-modules established by Mishchenko and Fomenko. We give a definition of a semi-Fredholm operator on Hilbert C*-module, and we prove that these semi-Fredholm operators are those that are one-sided invertible modulo compact operators, that the set of proper semi-Fredholm operators is open, and many other results that generalize their classical counterparts.
Keywords: (Semi-) Fredholm operators | index theories
Publisher: Tusi Mathematical Research Group

Show full item record

Page view(s)

44
checked on Feb 21, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.